# SDR DALA2023100308123

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N576DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0313
- Aircraft time: 7,056 hours, 973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3576 EMER EXIT LIGHTS IN CABIN REMAINED ON ABOVE 10,000. EXTINGUISHED AFTER TURNING EMER EXIT LIGHT SWITCH OFF. CORRECTIVE ACTION: PERFORMED OPS CK OF CABIN EMERGENCY LIGHTINF SYSTEM. CKS OK. (4584316)
